# SDR CA971113002

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 12,713 hours
- Component: 85540001003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 7 INCH CRACK WAS FOUND IN THE SKIN AT THE TOP OF THE FORE RUDDER.  AIRCRAFT TT:  11,513 HOURS.
